Pacific Journal of Mathematics

Nonnegative projections on $C_{0}(X)$.

G. L. Seever

Article information

Source
Pacific J. Math., Volume 17, Number 1 (1966), 159-166.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102994735

Mathematical Reviews number (MathSciNet)
MR0192356

Zentralblatt MATH identifier
0137.10002

Subjects
Primary: 47.25

Citation

Seever, G. L. Nonnegative projections on $C_{0}(X)$. Pacific J. Math. 17 (1966), no. 1, 159--166. https://projecteuclid.org/euclid.pjm/1102994735


Export citation

References

  • [1] S. Kakutani, Concret representations of abstract M-spaces(a characterization of the spaces of continuous functions), Ann. of Math. 2 (1941), 994-1024.
  • [2] J. L. Kelley, Averaging operators on Co(X), III. J. Math. 2 (1958),214-223.
  • [3] S. P. Lloyd, On certain projections in spaces of continuous functions,Pacific J. Math. 13 (1963), 171-175.
  • [4] L. H. Loomis, Abstract Harmonic Analysis, van Nostrand, New York, 1963.
  • [5] Shu-Teh Chen, Moy, Characterizations of conditional expectation as a transformation on function spaces, Pacific J. Math. 4 (1954), 47-64.
  • [6] I. Namioka, Partially ordered linear topological spaces, Mem.Amer. Math. Soc. No. 24 (1957).
  • [7] M. H. Stone, Boundedness properties in function lattices, Canad. J. Math. 1 (1949), 176-186.